# SDR MALA020361

- Difficulty date: June 20, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: 099XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN DID NOT GET 3 GREEN LIGHTS, RESET LANDING GEAR CONTROL CB AND GOT 3 GREEN.  R&R LANDING GEAR CONTROL VALVE IAW AMM32, PERFORMED GEAR SWING AND LEAK CHECKS. ALL CHECKS GOOD.
